# SDR 07FDEA01129

- Difficulty date: March 26, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: A53510703000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR DAMAGE TO FAIRING 577EL REPAIR WAS PERFORMED BY WET LAY-UP REPAIR IAW EA 6-5317-106416 AND RAS/DAHAM/4021689/2007 ISS.A
